# SDR AALA202311037206

- Difficulty date: November 1, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 41,260 hours, 4,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: BPAS105
- Part serial: 2262
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 2,502 hours, 277 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L EMERGENCY POWER ASSIST SYSTEM BATTERY TEST FAILED. REPLACED EMERGENCY POWER ASSIST SYSTEM BATTERY PACK AT DOOR 3L.
